# SDR FDEA201511213744

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 298 hours, 15,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 15A, -Y1456, FLOOR SUPPORT CRACKED APPROX 1.0 INCH IN LENGTH.  CUT THE CRACKED FLOOR SUPPORT, MADE REPAIR SPLICES & FLOOR SUPPORT IAW SRM53-12-15 FIG 207.  INSTALLED THE REPAIR SPLICES, FLOOR SUPPORT & RELATED FASTENERS IAW SRM51-40-21.  MAJOR REPAIR IAW GMM6-2-100.
